# SDR CALA2014010290008

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 47,111 hours, 18,202 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Worn
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG DISAGREE MESSAGE, RTFL CHECK CONDITION OF SENSORS 24GA, 25GA & ATTACHED BRACKETS.  CHECK CONDITION OF NLG STRUT IAW TSM 32-31-00-810-868- A.  VERIFY NLG SHOCK STRUT CHARGE PRESS IAW AMM 12-14 -32.  SERVICE AS REQUIRED, CREATE CF FOR REPACK.  REPACK IAW AMM 32-21-13-960-001.  STRUT SEAL KIT PCN 110-4493.  INSPECTED LINKAGE AT NLG PROX SWS 24GA & 25GA, NO DEFECTS NOTED.  CHECK NLG SHOCK STRUT PRESS IAW AMM 12-14-32.  SERVICED TO 1300PSI. CF FOR STRUT REPACK WITHIN 2 CYCLES.
